Menu
Cart 0
Panadol Extra Optizorb 40 Caplets

Panadol Extra Optizorb 40 Caplets

  • $985
  • Save $1.65


Panadol Extra Cap X 40 provide fast, effective temporary relief of pain and discomfort from conditions such as:

Headaches/Tension Headache
Migraine Headache
Osteoarthritis/Arthritis
Cold & Flu Symptoms
Period Pain
Muscular Aches
Sore Throat
Toothache
Panadol Extra Tablets also reduce fever.

Caplets: Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
Other features: No gluten, lactose or sugar. Potassium Sorbate is used as a preservative. Also suitablet for people with stomach ulcers.

Active Ingredients:

Paracetamol 500mg and Caffeine 65mg

Directions:

Adults and children 12 years & over: 1-2 tablets every 4-6 hours as required.
Do not exceed 4g of paracetamol per 24 hours.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

CPP


We Also Recommend